# SDR 04052424

- Difficulty date: February 21, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N424FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3185
- Aircraft time: 5,919 hours, 6,361 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT OPERATION THE CREW RECEIVED A LAVATORY SMOKE MESSAGE.  THE APU LOAD CONTROL VALVE WAS FOUND TO HAVE OIL RESIDUE CAUSING THE SMOKE.  APU WAS DEFERRED FOR PARTS AND LATER REPAIRED.
